Scary update on hip surgery

Annabelle41415
Annabelle41415 Member Posts: 6,742 Member

Well I've been in so much pain and I'm thinking that resection was easier pain because you didn't have to exercise.  Monday night about 3:15 a.m. I woke up to a pounding so hard in my ears of my heartbeat and it was going so fast and I waited a moment but it did't get any better so I woke my husband and asked him to get the blood pressure cuff and when I took it, it read 128 beats per mintue.  Had nurse come out during the day earlier and BP was 110/60 and bpm 65.  My heartbeat was pounding so bad in my head and I was scared.  My BP then was 170/98 resting and bpm 130 so told husband to call 911.  Three beautiful guys (LOL) showed up and did an EKG and monitored my heart and it went down to 117 bpm and more before they left.  I'm on so many new pills now so I'm not sure what happened, but I've never called them before.  Please keep me in continued thought that all continues to do well as I'm just not feeling well but just plugging along.

Hugs!  Kim

Comments

  • Yolllmbs
    Yolllmbs Member Posts: 360 Member
    Prayers

    Kim,

         I'm so sorry for your problems. I'm going to swing chickens, pray and send good thoughts. Are you sure your Bp and heart rate didn't go up when the cute EMTs showed up?

     

    Yolanda

  • Annabelle41415
    Annabelle41415 Member Posts: 6,742 Member
    Yolllmbs said:

    Prayers

    Kim,

         I'm so sorry for your problems. I'm going to swing chickens, pray and send good thoughts. Are you sure your Bp and heart rate didn't go up when the cute EMTs showed up?

     

    Yolanda

    Your too cute

    Actually the beats went down seeing them. 

    Kim

  • hippiechicks
    hippiechicks Member Posts: 509 Member
    Hi Kim, 
    I hope things are

    Hi Kim, 

    I hope things are getting better from you!  I just wanted to let you know that this has happened to me several times.  Woke me straight out of a sleep.  I have found for me it was a reaction to pennicilin once, zpack also does that to me, and anything with epinephrin (sp). It scared the daylights out of me also.  I have found asthma drugs and sudafed or any such drug will do this to me also.  If you are taking a bunch of meds, I would check the small print on them to see if this is a common or even not so common reaction.  Zpack for instance does state it as far as I know .. 

    My best to you .. 

    Best of luck and wishing you a comfortable recovery from this point forward. 

     

  • Easyflip
    Easyflip Member Posts: 588 Member
    Kim,

    Hope you figure it out, sounds scary. Calming energy sent your way : )

    Easyflip/Richard

  • Trubrit
    Trubrit Member Posts: 5,791 Member

    definitely a reaction to something. I hope your team starts to monitor your meds, so that they can figure out what caused such a dramatic rise in your BP.  

    I have the same reaction to NyQuil & Tylenol PM.  

    You are in my prayers. 

    Sur - Trubrit

  • janderson1964
    janderson1964 Member Posts: 2,215 Member
    That soundw very scary. Those

    That soundw very scary. Those are highnumbers. Fortinately you have a hearbeat monito and blood pressure cuff and had the sense to call 911. I am glad you numbers came down but I would call your doc today since you mentioned all the meds that you are on. 

    You got me thinking about getting a BP cug and heartbeat monitor with all the meds I am on. I will keep you in my prayers.